Sergio Yuhjtman
Sergio Yuhjtman
Verified email at - Homepage
Cited by
Cited by
Convergence of Mayer and Virial expansions and the Penrose tree-graph identity
A Procacci, SA Yuhjtman
Letters in Mathematical Physics 107 (1), 31-46, 2017
Perfect necklaces
N Alvarez, V Becher, PA Ferrari, SA Yuhjtman
Advances in Applied Mathematics 80, 48-61, 2016
Gaussian random permutation and the boson point process
I Armendáriz, PA Ferrari, S Yuhjtman
Communications in Mathematical Physics, 1-33, 2021
On absolutely normal and continued fraction normal numbers
V Becher, SA Yuhjtman
International Mathematics Research Notices 2019 (19), 6136-6161, 2019
On stable pair potentials with an attractive tail, remarks on two papers by AG Basuev
BNB de Lima, A Procacci, S Yuhjtman
Communications in Mathematical Physics 343 (2), 445-476, 2016
A sensible estimate for the stability constant of the Lennard-Jones potential
SA Yuhjtman
Journal of Statistical Physics 160 (6), 1684-1695, 2015
A construction of 2-cofiltered bilimits of topoi
EJ Dubuc, S Yuhjtman
Cahiers de topologie et géométrie différentielle catégoriques 52 (4), 242-252, 2011
Classical particles in the continuum subjected to high density boundary conditions
A Procacci, SA Yuhjtman
arXiv preprint arXiv:2009.07917, 2020
Bilımites 2-cofiltrantes de topos
SA Yuhjtman
PhD thesis, Universidad de Bueno Aires, December 2007. Available online at …, 2007
The quasi-state space of a C*-algebra is a topological quotient of the representation space
SA Yuhjtman
arXiv preprint arXiv:1304.4260, 2013
Teoremas de dualidad para C*-álgebras, álgebra de multiplicadores en los contextos de dualidad, teorema de extensión de Tietze y resultados relacionados
SA Yuhjtman
Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales, 2013
The system can't perform the operation now. Try again later.
Articles 1–11